ITEM METADATA RECORD
Title: A fourth-order symplectic exponentially fitted integrator
Authors: Van de Vyver, Hans # ×
Issue Date: Feb-2006
Publisher: North-Holland Pub. Co.
Series Title: Computer Physics Communications vol:174 issue:4 pages:255-262
Abstract: A numerical method for ordinary differential equations is called symplectic if, when applied to Hamiltonian problems, it preserves the symplectic structure in phase space, thus reproducing the main qualitative property of solutions of Hamiltonian systems. In a previous paper [G. Vanden Berghe, M. Van Daele, H. Van de Vyver, Exponential fitted Runge-Kutta methods of collocation type: fixed or variable knot points?, J. Comput. Appl. Math. 159 (2003) 217-239] some exponentially fitted RK methods of collocation type are proposed. In particular, three different versions of fourth-order exponentially fitted Gauss methods are described. It is well known that classical Gauss methods are symplectic. In contrast, the exponentially fitted versions given in [G. Vanden Berghe, M. Van Daele, H. Van de Vyver, Exponential fitted Runge-Kutta methods of collocation type: fixed or variable knot points?, J. Comput. Appl. Math. 159 (2003) 217-239] do not share this property. This paper deals with the construction of a fourth-order symplectic exponentially fitted modified Gauss method. The RK method is modified in the sense that two free parameters are added to the Buthcher tableau in order to retain symplecticity.
URI: 
ISSN: 0010-4655
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science